# SDR CALA2020122101404

- Difficulty date: December 21, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 60,533 hours, 26,328 cycles
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GROUND SPOILER 1 AND 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  F-CTL FOUND F/CTL GROUND SPOILER 1 & 2 FAULT DISPLAYED ON UPPER ECAM.  PRINTED PFR, FOUND THE SAME WARNING MESSAGE, AND SEC3 OR INPUT OF L THROTTLE CTL UNIT 8KS1 FAILURE MESSAGE.  TROUBLESHOT PER TSM 27-60-00-810-805.  BITE EFCS, PER AMM 27-96-00-740-001, NO FAULT NOTED.  WAS GOING TO REPLACE SEC3 FOR TROUBLESHOOTING, BUT RAN OUT OF TIME.  PERFORMED TSM 27-6-00-81-805-A.  REPLACED SEC 3, REF AMM 27-94-34.  OPERATIONS CHECK GOOD, REF AMM 27-94-00-710-001-A.
